# SDR CA990915028

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SA7670006116
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF YELLOW SYSTEM HYDRAULIC FLUID IN--FLIGHT DUE TO FLEX LINE FROM PTU TO SHUTOFF VALVE LEAKING..LINE REPLACED.
